I was on 300 mg/day of Effexor for approx. 4 years. Last week, my doctor and I agreed to begin weening me off slowly - 37.5 mg every 3 months. After just 4 days, I have a crippling neck pain that isn't touched by extra strength, over-the-counter muscle relaxants, heat, or Advil. Has anyone experienced this? If so, do you have any remedies? I
I dealt with weaning off Effexor too and it was a long drawn out process with lots of weird things going on. Did your Dr cut out 37.5 mgs everyday? That might be too much to fast. Maybe you should talk to him about doing it every few days to see if the neck pain goes away.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.